# SDR ASOA201001945

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLOOR SEAT TRACK AT FS 364.00 TO FS 469.00 HAS AREAS OF CORROSION 1ST CLASS TRACK.  REMOVED UNSERVICABLE SEAT TRACK AND INSTALLED SERVICABLE SEAT TRACK ALL WORK DONE IAW AMM 53-00-44-000-801 (CONFIG, A03) AND AMM 53-00-49-400-801 (CONGIG A03).
